# SDR UPS08152910

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR TOP EXIT SIGN (LIGHT) BOTTOM LIGHTS INOP.  RELAMPED CREW DOOR EXIT SIGN BOTTOM LAMPS IAW AMM 35-51-13-04.  OPS CHECK GOOD.
